# SDR ASOA2012112602517

- Difficulty date: October 24, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 27,113 hours, 19,848 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEE FITTING CRACKED ON 280 AT RBL9.   REMOVED IAW SRM 51-42-21-001-001-A01.  INSTALLED NEW TEE FITTING AT FS 280 RBL9 IAW SRM 51-42-21-001-001-A01.
